You are here

Kocsis Mátyás

Kocsis Mátyás

Kocsis Mátyás
Name: Kocsis Mátyás

Publication list

Uploaded publications:
2
Publications in DEA:
2
OA:
2
Date range:
2022-2024
2024
2022
  1. Kocsis, M., Páles, Z.: Hutchinson's theorem in semimetric spaces.
    J. Fixed Point Theory Appl. 24 (4), 1-19, 2022.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Geometry and Topology
    Q2 Modeling and Simulation
updated: 2024-04-14, 01:56

SCImago quartiles of
scientific journal articles

Number of scientific articles: 2
Q2 1 (50%)
N/A 1 (50%)
-
OK

SCImago subject areas and categories

Mathematics (1)
Applied Mathematics (1)
Geometry and Topology (1)
Modeling and Simulation (1)

Genre chart

Year chart

Language chart

Other co-authors